# SDR DLL15954361

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193W1189
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Condition: Detached
- Location: Nr 3 Out Flow Vl
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EXPERIENCED LOUD THUMP, UNKNOWN PROBLEM, OUTFLOW VALVE FULL CLOSED.  FOUND COMPRESSOR OUTLET DUCT DETACHED.  INSP AND REINSTALLED DUCT, LEAK CK OK NR 3 A/C PACK.
